MAUDE Adverse Event Report: ARGENTUM MEDICAL, LLC MEN'S LIBERTY; EXTERNAL CATHETER

ARGENTUM MEDICAL, LLC MEN'S LIBERTY; EXTERNAL CATHETER
Model Number 23046
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the 1st (to date) safety complaint for this lot with another reported after for a different reason.Manufacturing records for this lot were reviewed, and there were no discrepancies noted.There were no nonconformances associated with this lot.Doctor's notes were not received but a review of the patient history notes provided during initial account setup was conducted.Patient history notes showed a history of urinary incontinence, prostate cancer, and uti.The patient's medical history of incontinence or him placing his anatomy into the ml tube could have contributed to the infection, but the cause of this report is unclear.Complaint will be updated if more information is provided by the patient or doctor's notes confirming infection are received.There is no indication that the device failed to meet specifications or malfunctioned.There is no confirmed history of infection related to our product.As a show of an abundance of caution, the complaint is being reported.
 
Event or Problem Description
Patient was contacted for follow up.Patient's wife stated he got a uti from sticking the top of his penis into the ml tube in order for it to stay on longer.Patient's wife stated he was in rehab following the hospital stay for the uti.Product specialist advised stopping use of ml until completely healed and not to stick his anatomy into the ml tube.Patient's wife provided ml lot # k32613.Product specialist later reached out to the patient to get the name of the hospital to request doctor's notes on patient medical history and confirmation of infection but was unsuccessful.Patient is a long-time user, and the patient's wife stated she will help him apply from now on to make sure it is done correctly.

Brand Name
MEN'S LIBERTY
Common Device Name
EXTERNAL CATHETER
Manufacturer (Section D)
ARGENTUM MEDICAL, LLC
2571 kaneville ct.
geneva IL 60134
Manufacturer Contact
julie schillo
2571 kaneville ct
geneva, IL 60134
7274162685
MDR Report Key21721500
Report Number3001949129-2025-00003
Device Sequence Number3929077
Product Code NOA
UDI-Device Identifier00653599000168
UDI-Public(01)00653599000168(10)K32613(17)270331
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number23046
Device Lot NumberK32613
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2025
Initial Report FDA Received Date03/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexMale